Alert archive / Missouri / River Flood Warnings in 2012

River Flood Warning 42, NWS Kansas City, MO

May 4, 2012Andrew County, Nodaway County, Missouri

NWS Kansas City, MO issued this river flood warning at May 4, 2012, 7:05 AM CDT for Andrew County, Nodaway County, Missouri. It took effect at May 4, 2012, 10:17 AM CDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
May 4, 2012, 7:05 AM CDT (12:05 UTC)
In effect from
May 4, 2012, 10:17 AM CDT
Expired
May 4, 2012, 12:31 PM CDT
In force
2 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

Counties Andrew County, MO, Nodaway County, MO

The radar

The Pleasant Hill radar (KEAX), 159 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point 102 River at Maryville (MYVM7). The gauge peaked at 15.49 ft at May 4, 2012, 11:00 AM CDT.

actionminormoderate10152005/0405/05
Action stage
13 ft
Minor stage
18 ft
Moderate stage
23 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06819500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WGUS43 KEAX 041205
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
705 AM CDT FRI MAY 4 2012
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  102 RIVER AT MARYVILLE 2E AFFECTING ANDREW AND NODAWAY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC003-147-051205-
/O.NEW.KEAX.FL.W.0042.120504T1517Z-120506T0209Z/
/MYVM7.1.ER.120504T1517Z.120504T1800Z.120505T0209Z.UU/
705 AM CDT FRI MAY 4 2012

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE 102 RIVER AT MARYVILLE 2E.
* FROM THIS MORNING TO SATURDAY EVENING.
* AT  6:30 AM FRIDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 20.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TONIGHT.
* AT 18.0 FEET...THE EAST BANK OF THE RIVER FLOODS. WATER ALSO 
  APPROACHES THE VILLAGE OF ARKOE.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

102 RIVER
  MARYVILLE 2E    18   14.9   FRI 06 AM   20.2 THIS AFTERNOON

$$
2 follow-up statements
096 
WGUS83 KEAX 041540
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1040 AM CDT FRI MAY 4 2012
   

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  102 RIVER AT MARYVILLE 2E AFFECTING ANDREW AND NODAWAY COUNTIES.

  GRAND RIVER NEAR PATTONSBURG AFFECTING DAVIESS AND GENTRY COUNTIES.

  GRAND RIVER NEAR GALLATIN AFFECTING DAVIESS AND LIVINGSTON COUNTIES.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI... 

  GRAND RIVER NEAR CHILLICOTHE AFFECTING LINN AND LIVINGSTON 
  COUNTIES.
  GRAND RIVER NEAR SUMNER AFFECTING LIVINGSTON...CARROLL...CHARITON 
  AND LINN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC003-147-051540-
/O.EXT.KEAX.FL.W.0042.000000T0000Z-120505T2024Z/
/MYVM7.1.ER.120504T1748Z.120504T1800Z.120504T2024Z.UU/
1040 AM CDT FRI MAY 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE 102 RIVER AT MARYVILLE 2E.
* UNTIL SATURDAY AFTERNOON.
* AT 10:30 AM FRIDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 18.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 18.0 FEET...THE EAST BANK OF THE RIVER FLOODS. WATER ALSO 
  APPROACHES THE VILLAGE OF ARKOE.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

102 RIVER
  MARYVILLE 2E    18   15.6   FRI 10 AM   18.2 THIS AFTERNOON

$$

MOC061-075-051539-
/O.EXT.KEAX.FL.W.0041.000000T0000Z-120506T0000Z/
/PATM7.1.ER.120505T0000Z.120505T0000Z.120505T0000Z.NO/
1040 AM CDT FRI MAY 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR PATTONSBURG.
* UNTIL SATURDAY EVENING.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 25.0 
  FEET THIS EVENING.
* AT 25.0 FEET...LOW-LYING FARMLAND BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  PATTONSBURG     25   17.7   FRI 8 AM    25.0 THIS EVENING

$$

MOC061-117-051539-
/O.EXT.KEAX.FL.W.0043.120504T1726Z-120506T1728Z/
/GAZM7.1.ER.120504T1726Z.120505T0000Z.120505T1728Z.NO/
1040 AM CDT FRI MAY 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR GALLATIN.
* UNTIL SUNDAY AFTERNOON.
* AT  9:45 AM FRIDAY THE STAGE WAS 18.8 FEET. 
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 29.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY SATURDAY AFTERNOON.
* AT 26.0 FEET...LOW-LYING WOODLANDS AND FARMLAND ALONG THE RIVER 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  GALLATIN        26   18.8   FRI 10 AM   29.1 THIS EVENING

$$

MOC115-117-051539-
/O.CON.KEAX.FL.W.0044.120504T2239Z-120507T1145Z/
/CHZM7.2.ER.120504T2239Z.120505T1200Z.120506T1145Z.NO/
1040 AM CDT FRI MAY 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR CHILLICOTHE.
* FROM THIS AFTERNOON TO MONDAY MORNING.
* AT  9:45 AM FRIDAY THE STAGE WAS 12.6 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 30.1 FEET BY SATURDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  CHILLICOTHE     24   12.6   FRI 10 AM   30.1 SATURDAY MORNING

$$

MOC033-041-115-117-051539-
/O.CON.KEAX.FL.W.0045.120504T2228Z-120508T1851Z/
/SNZM7.2.ER.120504T2228Z.120506T0600Z.120507T1851Z.NO/
1040 AM CDT FRI MAY 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* FROM THIS AFTERNOON TO TUESDAY AFTERNOON.
* AT  9:45 AM FRIDAY THE STAGE WAS 19.8 FEET. 
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 33.3 FEET BY EARLY SUNDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY AFTERNOON.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   19.8   FRI 10 AM   33.3 EARLY SUNDAY MORNING

$$
105 
WGUS83 KEAX 041732
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1231 PM CDT FRI MAY 4 2012
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  102 RIVER AT MARYVILLE 2E AFFECTING ANDREW AND NODAWAY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC003-147-041801-
/O.CAN.KEAX.FL.W.0042.000000T0000Z-120505T2024Z/
/MYVM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1231 PM CDT FRI MAY 4 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE 102 RIVER AT MARYVILLE 2E.
* AT 11:30 AM FRIDAY THE STAGE WAS 15.3 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.6 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 11.5 FEET BY SATURDAY MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

102 RIVER
  MARYVILLE 2E    18   15.3   FRI 11 AM   15.2 THIS AFTERNOON

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 4, 6:38 AM CDT, 27 minutes earlier.

Area forecast discussion, May 4, 6:38 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
638 AM CDT Fri May 4 2012

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

Short Term (Today-Sunday)...

Overnight, convective activity continued along an elevated boundary
across northern Missouri. Although these storms have generally been
weakening, sufficient instability should help to keep this activity
going through about mid-morning. Additionally, a few isolated
thunderstorms developed along another elevated boundary across
southeastern Kansas, tracking due east. This activity should clip
the southern extent of our forecast area in west central Missouri as
it moves into that area before sunrise. As of 09Z, the fairly
stationary front remained draped across southeastern Nebraska
through central Iowa. Very little movement is expected with this
front today, which will keep better precipitation chances further
north across Nebraska and Iowa. With a break in the precipitation
during the late morning to afternoon hours, should see some breaks
in the cloud cover to help boost afternoon temperatures into the
middle/upper 80s, which is about 15F degrees above the seasonal
normals. This daytime heating will also increase instability across
the region, with CAPE values upwards of 4000-5000 J/kg. 0-6km bulk
shear will be fairly weak at 35-45 kts, but combined with the
instability could be enough to help ignite additional showers and
thunderstorms late this afternoon through this evening across extreme
northern Missouri in the vicinity of that lingering front. Main
threats with any stronger storms would be large hail and damaging
winds.

This activity may linger into the overnight hours tonight,
but should clear out by Saturday morning. Generally dry conditions
are expected for Saturday. With skies becoming mostly sunny through
the day, plenty of daytime heating will take place to help push
temperatures to the warmest so far this week. As 850mb temperatures
reach into the 19-23C degree range, afternoon temperatures may soar
into the upper 80s to around 90 degrees.

An upper level trough over the northern Rockies Saturday afternoon
will track eastward into the Northern Plains Saturday night into
Sunday. This approaching trough will force the stationary boundary
to shift southward across the forecast area, resulting in more
widespread precipitation. Models continue to struggle in pinning
down the timing of this frontal passage, but the current trend
leans toward showers and thunderstorms moving into extreme northern
Missouri during the morning hours on Sunday and spreading southward across
the area through the afternoon and evening hours. Despite the
frontal passage during the afternoon, temperatures should still be
mild in the lower/middle 80s.

ACH

Medium Range (Monday through Thursday)...

Cold front will be exiting the forecast area to the southeast early
Monday with drying conditions behind it as a large surface high
builds in from the west. A large upper trough diving into the
Mississippi Valley and Great Lakes Monday night and Tuesday will
signal the beginning of a pattern shift with upper ridging building
into the Rockies and mean troughing across the eastern U.S. through
the end of the period. This will spell mainly dry conditions through
mid week while weak northerly upper flow keeps temps near average.
Kept slight chance pops across the northern forecast area for Tuesday
as the upper trough skirts the area to the northeast.

Hawblitzel

&&

.AVIATION...

For the 12Z TAFs...multiple clusters of thunderstorms over northern
Missouri will gradually push east of the region through mid morning
as a weak upper impulse pushes into the MS valley. Back edge of
current activity is expected to clear the KC terminals within the
hour. After convection moves out, VFR is expected through the period
with cumulus field developing in the afternoon. Convective complex is
expected to develop over NE/IA overnight but should remain north of
the TAF sites.

Hawblitzel

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, May 4, 5:16 AM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
516 AM CDT FRI MAY 4 2012

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-051030-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
516 AM CDT FRI MAY 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL LINGER ACROSS NORTHERN AND NORTHEASTERN
MISSOURI THROUGH ABOUT MID-MORNING. A FEW OF THE STRONGER STORMS MAY
BE CAPABLE OF PRODUCING SMALL HAIL.

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS TO DEVELOP ACROSS EXTREME NORTHERN
MISSOURI THIS EVENING AND INTO THE OVERNIGHT HOURS. LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY THREATS.

UNSEASONABLY WARM AND HUMID AIR WILL OVERTAKE THE REGION TODAY WITH
TEMPERATURES CLIMBING INTO THE MIDDLE TO UPPER 80S AND HEAT INDEX
VALUES OF 90 TO 94 DEGREES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

UNSEASONABLY WARM CONDITIONS WILL CONTINUE INTO SATURDAY WITH
TEMPERATURES PEAKING IN THE UPPER 80S TO AROUND 90 DEGREES. HEAT
INDEX VALUES OF 93 TO 97 DEGREES WILL BE POSSIBLE.

AN EXTREMELY UNSTABLE AIRMASS WILL REMAIN IN PLACE ACROSS THE ENTIRE
OUTLOOK REGION SUNDAY AFTERNOON AND EVENING. THIS MAY ALLOW FOR
SEVERE THUNDERSTORMS TO DEVELOP BY LATE AFTERNOON. LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY THREATS WITH THESE STORMS FROM LATE
SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE EXTREME NORTHERN MISSOURI
TONIGHT.

ACH

In the hours before

Special weather statement, May 4, 2:31 AM CDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
231 AM CDT FRI MAY 4 2012

MOZ002-040815-
NODAWAY MO-
231 AM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR NODAWAY COUNTY UNTIL 315 AM
CDT...

AT 227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARYVILLE...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MARYVILLE...RAVENWOOD AND PICKERING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4048 9463 4030 9462 4024 9494 4039 9507
      4058 9473 4058 9468
TIME...MOT...LOC 0731Z 236DEG 15KT 4036 9490

MJM
Special weather statement, May 4, 3:20 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
320 AM CDT FRI MAY 4 2012

MOZ002>004-040900-
GENTRY MO-NODAWAY MO-WORTH MO-
320 AM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WORTH...CENTRAL
NODAWAY AND NORTHWESTERN GENTRY COUNTIES UNTIL 400 AM CDT...

AT 316 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
MARYVILLE TO RAVENWOOD...AND MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PICKERING AND PARNELL.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 5 AM CDT. BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4049 9457 4031 9445 4031 9468 4031 9492
      4051 9500
TIME...MOT...LOC 0820Z 257DEG 7KT 4043 9490 4037 9468

HAWBLITZEL
Special weather statement, May 4, 3:50 AM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
350 AM CDT FRI MAY 4 2012

MOZ003>005-040930-
GENTRY MO-HARRISON MO-WORTH MO-
350 AM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WORTH...CENTRAL
HARRISON AND NORTHEASTERN GENTRY COUNTIES UNTIL 430 AM CDT...

AT 348 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF NEW HAMPTON...OR 8 MILES
NORTHWEST OF BETHANY...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RIDGEWAY AND EAGLEVILLE.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 93 AND 107.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 5 AM CDT. BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4049 9395 4027 9389 4028 9427 4042 9432
TIME...MOT...LOC 0850Z 257DEG 7KT 4034 9413

HAWBLITZEL
Special weather statement, May 4, 5:58 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
558 AM CDT FRI MAY 4 2012

KSZ103>105-MOZ028-041145-
JOHNSON KS-LEAVENWORTH KS-PLATTE MO-WYANDOTTE KS-
558 AM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON COUNTY IN EAST
CENTRAL KANSAS...AND WYANDOTTE AND SOUTHEASTERN LEAVENWORTH COUNTIES
IN NORTHEAST KANSAS...AND SOUTHERN PLATTE COUNTY IN WEST CENTRAL
MISSOURI UNTIL 645 AM CDT...

AT 555 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DE SOTO...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BONNER SPRINGS...SHAWNEE...EDWARDSVILLE...LAKE QUIVIRA...MERRIAM...
  WESTWOOD...KANSAS CITY KANSAS...HOLLIDAY...PIPER...MAYWOOD...
  MUNCIE...WOLCOTT...POMEROY...BEVERLY HILLS AND ROELAND PARK.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
  I-35 IN KANSAS BETWEEN MILE MARKERS 229 AND 235.
  I-635 BETWEEN MILE MARKERS 0 AND 8.
  I-435 LOOP FROM MILE MARKERS 5 TO 21.

LAT...LON 3923 9471 3909 9461 3904 9461 3892 9501
      3906 9509
TIME...MOT...LOC 1058Z 240DEG 33KT 3901 9493

HAWBLITZEL
Special weather statement, May 4, 6:25 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
625 AM CDT FRI MAY 4 2012

MOZ038-044-041200-
JOHNSON MO-LAFAYETTE MO-
625 AM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAFAYETTE AND EXTREME
NORTHEASTERN JOHNSON COUNTIES IN WEST CENTRAL MISSOURI UNTIL 700 AM
CDT...

AT 623 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF ODESSA...MOVING EAST AT 20
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CONCORDIA...MAYVIEW AND AULLVILLE.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 31 AND 61.

LAT...LON 3910 9352 3891 9351 3891 9406 3902 9409
TIME...MOT...LOC 1125Z 260DEG 19KT 3894 9383

HAWBLITZEL
Local storm report, May 4, 6:49 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
649 AM CDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      1 W COFFEY              40.11N 94.03W
05/04/2012                   DAVIESS            MO   LAW ENFORCEMENT

            HIGHWAY B CLOSED DUE TO RUSHING WATER

0340 AM     FLASH FLOOD      MARYVILLE               40.34N 94.87W
05/04/2012                   NODAWAY            MO   911 CALL CENTER

            SEVERAL CREEKS OUT OF THEIR BANKS. NUMEROUS ROADS
            IMPASSIBLE DUE TO HIGH WATER.

&&

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 12:08 AM CDTSpecial Weather StatementEAXAndrew37 min
May 4, 12:12 AM CDTSpecial Weather StatementEAXDaviess48 min
May 4, 12:18 AM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston42 min
May 4, 12:29 AM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb, Gentry, Harrison, Nodaway46 min
May 4, 12:42 AM CDTAreal Flood AdvisoryEAXAndrew, Daviess, DeKalb, Gentry, Grundy, Harrison and 1 more6 hr
May 4, 1:28 AM CDTFlash Flood WarningEAXDaviess, DeKalb, Gentry6 hr
May 4, 1:31 AM CDTSpecial Weather StatementEAXGrundy, Sullivan44 min
May 4, 2:31 AM CDTSpecial Weather StatementEAXNodaway44 min
May 4, 3:12 AM CDTFlash Flood WarningEAXGentry, Nodaway, Worth6 hr
May 4, 3:20 AM CDTSpecial Weather StatementEAXNodaway40 min
May 4, 3:50 AM CDTSpecial Weather StatementEAXHarrison40 min
May 4, 3:55 AM CDTSevere Thunderstorm WarningEAXHarrison14 min
May 4, 4:08 AM CDTAreal Flood AdvisoryEAXHarrison6 hr
May 4, 5:07 AM CDTRiver Flood WarningEAXDaviess, Gentry26 hr
May 4, 6:25 AM CDTSpecial Weather StatementEAXLafayette35 min
May 4, 7:28 AM CDTRiver Flood WarningEAXDaviess, Livingston22 hr
May 4, 10:06 AM CDTRiver Flood WarningEAXLinn, Livingston31 hr
May 4, 10:06 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston52 hr
May 4, 3:01 PM CDTRiver Flood WarningEAXBuchanan26 hr
May 4, 3:01 PM CDTRiver Flood WarningEAXPlatte37 hr

Nearby

River Flood Warnings in Missouri, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.